Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 454023, 26 pages
http://dx.doi.org/10.1155/2012/454023
Research Article

Homotopy Analysis Solution of Hydromagnetic Mixed Convection Flow Past an Exponentially Stretching Sheet with Hall Current

1Mathematics Department, Faculty of Science, King Khalid University, Abha, P.O. Box 9004, Saudi Arabia
2Mathematics Department, Faculty of Science, Helwan University, P.O. Box 11795, Cairo, Egypt
3Basic Science Department, Faculty of Computers and Informatics, Suez Canal University, Ismailia, Egypt

Received 9 May 2012; Revised 18 July 2012; Accepted 11 September 2012

Academic Editor: Claude Lamarque

Copyright © 2012 Mohamed Abd El-Aziz and Tamer Nabil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Abd El-Aziz and Tamer Nabil, “Homotopy Analysis Solution of Hydromagnetic Mixed Convection Flow Past an Exponentially Stretching Sheet with Hall Current,” Mathematical Problems in Engineering, vol. 2012, Article ID 454023, 26 pages, 2012. https://doi.org/10.1155/2012/454023.